Skip to Main content Skip to Navigation
Journal articles

A double obstacle problem arising in differential game theory

Abstract : A Hamilton-Jacobi equation involving a double obstacle problem is investigated. The link between this equation and the notion of dual solutions---recently introduced in the framework of differential games with lack of information---is established. As an application we characterize the convex hull of a function in the simplex as the unique solution of some nonlinear obstacle problem.
Document type :
Journal articles
Complete list of metadata

Cited literature [8 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-00289588
Contributor : Pierre Cardaliaguet <>
Submitted on : Monday, June 23, 2008 - 8:49:02 AM
Last modification on : Monday, October 5, 2020 - 11:32:02 AM
Long-term archiving on: : Friday, May 28, 2010 - 10:43:10 PM

File

DualSolutions.pdf
Files produced by the author(s)

Identifiers

Collections

Citation

Pierre Cardaliaguet. A double obstacle problem arising in differential game theory. Journal of Mathematical Analysis and Applications, Elsevier, 2009, 360 (1), pp.95-107. ⟨10.1016/j.jmaa.2009.06.041⟩. ⟨hal-00289588⟩

Share

Metrics

Record views

548

Files downloads

231